The Convergence in L... of Singular Integrals in Harmonic Analysis and Ergodic Theory.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 617-638
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonsingular semiflows, singular integrals, Cesàro-bounded semiflows, Calderón-Zygmund kernel, ergodic Hilbert transforms
@article{JFAA_1999__5_4_59627,
author = {Maria Lorente},
title = {The {Convergence} in {L...} of {Singular} {Integrals} in {Harmonic} {Analysis} and {Ergodic} {Theory.}},
journal = {The journal of Fourier analysis and applications},
pages = {617--638},
year = {1999},
volume = {5},
number = {4},
zbl = {0986.42011},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59627/}
}
TY - JOUR AU - Maria Lorente TI - The Convergence in L... of Singular Integrals in Harmonic Analysis and Ergodic Theory. JO - The journal of Fourier analysis and applications PY - 1999 SP - 617 EP - 638 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59627/ ID - JFAA_1999__5_4_59627 ER -
Maria Lorente. The Convergence in L... of Singular Integrals in Harmonic Analysis and Ergodic Theory.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 617-638. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59627/